CSpace
(Note: the search results are based on claimed items)

Browse/Search Results:  1-4 of 4 Help

Filters        
Selected(0)Clear Items/Page:    Sort:
Inverse random source scattering for the Helmholtz equation in inhomogeneous media 期刊论文
INVERSE PROBLEMS, 2018, 卷号: 34, 期号: 1, 页码: 19
Authors:  Li, Ming;  Chen, Chuchu;  Li, Peijun
Favorite  |  View/Download:30/0  |  Submit date:2018/07/30
inverse source scattering problem  the Helmholtz equation  stochastic partial differential equation  
A Compact Scheme for Coupled Stochastic Nonlinear Schrodinger Equations 期刊论文
COMMUNICATIONS IN COMPUTATIONAL PHYSICS, 2017, 卷号: 21, 期号: 1, 页码: 93-125
Authors:  Chen, Chuchu;  Hong, Jialin;  Ji, Lihai;  Kong, Linghua
Favorite  |  View/Download:17/0  |  Submit date:2018/07/30
Coupled stochastic nonlinear Schrodinger equations  compact scheme  stochastic multi-symplectic conservation law  energy evolution law  charge conservation law  soliton evolution  soliton interaction  
SYMPLECTIC RUNGE-KUTTA SEMIDISCRETIZATION FOR STOCHASTIC SCHRODINGER EQUATION 期刊论文
SIAM JOURNAL ON NUMERICAL ANALYSIS, 2016, 卷号: 54, 期号: 4, 页码: 2569-2593
Authors:  Chen, Chuchu;  Hong, Jialin
Favorite  |  View/Download:7/0  |  Submit date:2018/07/30
stochastic Schrodinger equation  infinite-dimensional stochastic Hamiltonian system  symplectic structure  symplectic Runge-Kutta method  semidiscretization  mean-square convergence order  
CONSERVATIVE METHODS FOR STOCHASTIC DIFFERENTIAL EQUATIONS WITH A CONSERVED QUANTITY 期刊论文
INTERNATIONAL JOURNAL OF NUMERICAL ANALYSIS AND MODELING, 2016, 卷号: 13, 期号: 3, 页码: 435-456
Authors:  Chen, Chuchu;  Cohen, David;  Hong, Jialin
Favorite  |  View/Download:11/0  |  Submit date:2018/07/30
Stochastic differential equations  invariants  conservative methods  stochastic geometric numerical integration  quadrature formula  splitting technique  mean-square convergence order  weak convergence order